# SDR WX0400046

- Difficulty date: October 13, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED AFT CARGO PIT DOOR FRAME DAMAGED AT AFT LOWER CORNER.  AIRCRAFT WAS FERRIED TO GYR FOR REPAIR.  TIMCO ACCOMPLISHED EXTERNAL DOUBLER REPAIRS APPROVED BY SRM 53-05 FIG. 106 AND 117 PER REPAIR SCHEME PROVIDED VIA TIMCO REO-A00288 REV. IR DATED 10 OCT 04.  AIRCRAFT RETURNED TO SERVICE.
